This dizziness scared me and I had to lie down. We are going on a trip tomorrow and am wondering if this will reoccur or should I quit the medication. I also am experiencing some diarrhea . Help!
Hello doglover49. I am afraid that you could be feeling the dizzy spells and diarrheaf or awhile longer. They are normal common side effects to beginning the drug. The longer taking Citalopram, the less the side effects and they usually always ease up and then disappear entirely. Regards, pledge
Hi, i just wanted to put your mind at rest as well, i had dizziness when i started Citalopram. Unfortunately, you can experience different side effects when starting like Pledge has said, it is the usual interim stage. Don't stop taking them without consulting with your dr, but it will improve with time.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2011 • 2 answers
Posted 31 Oct 2012 • 3 answers
I just started citalopram and I have had constant diarrhea since one hour after taking my first dose
Posted 9 Nov 2013 • 1 answer
Posted 30 Sep 2015 • 2 answers
Posted 22 Aug 2017 • 1 answer